# SDR CKSA98678

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 65B057506
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR REAR OUTBD SPAR, ZONE 300, HAS 6 AREAS 6 TO 8 INCHES OF SEVERE CORROSION WITH EXFOLIATION.  REMOVED AND REPLACED SPAR IAW BOEING DWG ASA CKF-EXB-217 SUPP SHT 2.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7CT3001, CPCP TASK CARD NR C55-330-01-02.
